# SDR EE4Y2024032219719

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT WORK CARD ZL-471-01-1-002, RH WING LOWER SURFACE PYLON REINFORCING PLATE WITH CORROSION BETWEEN WING RIB 8 AND RIB 9 STRINGER 5 AND 6. AIRBUS WAS CONTATCED ASKING REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND DAMAGE WAS REPAIRED IAW COOPESA EO COO-EO-2024-19518-R02 AND ALLEGIANT ERO R5721-0160-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 6-102.
